# SDR AALA201803299028

- Difficulty date: March 10, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DUMMY RAIL BETWEEN FRAMES 12 AND 16 IN THE FORWARD GALLEY AREA.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11 AND DRAWING D53112825.
